# SDR CALA2025121712198

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 109,360 hours, 20,863 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 873101
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO OPEN ICAS IN  FLIGHT MESSAGE MSG 52-12330. CAUTION EXTINGUISHED ON LANDING. REF LP 7277402. SWITCHES S52021, S52042, AND S52022 DISCONNECTED FOR DEFERAL. NEEDS FURTHER TS. T/S FLCD DOOR INDICATION PROXIMITY SENSOR REF FIM 52-34 TASK 811. FOUND LATCHED FORWARD CARGO DOOR PROXIMITY SENSOR S52042 FAULTY. REMOVED AND REPLACED S52042 SENSOR REF AMM 52-71-02-900-802. OPS CHECKED GOOD.
